Alert archive / North Dakota / Frost Advisories in 2015
Frost Advisory 9, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 17, 2015, 3:14 PM CDT for 16 counties in North Dakota. It took effect at Sep 18, 2015, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2015, 3:14 PM CDT (20:14 UTC)
- In effect from
- Sep 18, 2015, 3:00 AM CDT
- Expired
- Sep 18, 2015, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 55 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -168 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387 WWUS73 KBIS 172014 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT THU SEP 17 2015 ...FROST ADVISORY FOR WEST AND CENTRAL NORTH DAKOTA...ALONG AND NORTH OF LAKE SAKAKAWEA... .HIGH PRESSURE WILL SETTLE OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT BRINGING CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S ALONG AND NORTH OF LAKE SAKAKAWEA. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD CITY... MINOT...GARRISON...BOTTINEAU AND RUGBY. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. NDZ001>005-009>013-017>022-180415- /O.NEW.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY 314 PM CDT THU SEP 17 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST...UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
5 follow-up statements
055 WWUS73 KBIS 172351 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 651 PM CDT THU SEP 17 2015 ...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR LOCATIONS ALONG AND NORTH OF LAKE SAKAKAWEA TONIGHT... .TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S WITH AREAS OF FROST ALONG AND NORTH OF LAKE SAKAKAWEA TONIGHT INTO EARLY FRIDAY MORNING. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD CITY... MINOT...GARRISON...BOTTINEAU AND RUGBY. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. NDZ001>005-009>013-017>022-180800- /O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY 651 PM CDT THU SEP 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AYD
328 WWUS73 KBIS 180235 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 935 PM CDT THU SEP 17 2015 ...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR LOCATIONS NORTH OF INTERSTATE 94... .TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S WITH AREAS OF FROST NORTH OF INTERSTATE 94 TONIGHT INTO EARLY FRIDAY MORNING. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD CITY...KILLDEER...MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY AND CARRINGTON. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. NDZ023-025-181045- /O.EXA.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/ WELLS-FOSTER- INCLUDING THE CITIES OF...HARVEY...CARRINGTON 935 PM CDT THU SEP 17 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NDZ001>005-009>013-017>022-181045- /O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY 935 PM CDT THU SEP 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AYD
107 WWUS73 KBIS 180531 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1231 AM CDT FRI SEP 18 2015 ...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR LOCATIONS NORTH OF INTERSTATE 94... .TEMPERATURES WILL FALL INTO THE MIDDLE 30S RESULTING IN AREAS OF FROST NORTH OF INTERSTATE 94 LATE THURSDAY NIGHT THROUGH MID MORNING FRIDAY. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD CITY...KILLDEER...MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY AND CARRINGTON. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. NDZ001>005-009>013-017>023-025-181345- /O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 1231 AM CDT FRI SEP 18 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM UNTIL 9 AM CDT FRIDAY MORNING... * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KS/AYD
727 WWUS73 KBIS 180851 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 351 AM CDT FRI SEP 18 2015 ...FROST ADVISORY REMAINS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA NORTH OF INTERSTATE 94 UNTIL 9 AM CDT FRIDAY... .TEMPERATURES IN THE MID AND UPPER 30S WILL RESULT IN AREAS OF FROST NORTH OF INTERSTATE 94 THROUGH MID MORNING FRIDAY. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD CITY...KILLDEER... MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY AND CARRINGTON. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. NDZ001>005-009>013-017>023-025-181400- /O.CON.KBIS.FR.Y.0009.000000T0000Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 351 AM CDT FRI SEP 18 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...LOWS IN THE MIDDLE 30S. * IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KS
455 WWUS73 KBIS 181405 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 905 AM CDT FRI SEP 18 2015 ...THE FROST ADVISORY FOR NORTHERN NORTH DAKOTA HAS EXPIRED... .TEMPERATURES ARE WARMING AND SO THE FROST ADVISORY WAS ALLOWED TO EXPIRE AT 9 AM CDT. NDZ001>005-009>013-017>023-025-181515- /O.EXP.KBIS.FR.Y.0009.000000T0000Z-150918T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 905 AM CDT FRI SEP 18 2015 ...FROST ADVISORY HAS EXPIRED... .TEMPERATURES ARE WARMING AND SO THE FROST ADVISORY WAS ALLOWED TO EXPIRE AT 9 AM CDT. $$ JPM/ACOOP
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 17, 1:12 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 17, 1:12 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 112 PM CDT THU SEP 17 2015 .UPDATE... ISSUED AT 108 PM CDT THU SEP 17 2015 A FEW MINOR UPDATES TO LOWER SKY COVER ACROSS THE WEST EARLY THIS AFTERNOON. ALSO NIXED POPS FOR ALL BUT THE FAR NORTHEAST CWA. OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST. UPDATE ISSUED AT 937 AM CDT THU SEP 17 2015 HIGH PRESSURE WILL BUILD OVER THE AREA TODAY. CONSIDERABLE LOW LEVEL CLOUDS THIS MORNING IN THE WRAP AROUND MOISTURE BEHIND THE EXITING LOW PRESSURE SYSTEM. A SECONDARY SHORTWAVE SKIRTING THE INTERNATIONAL BORDER WILL KEEP A RISK OF SHOWERS OVER THE TURTLE MOUNTAINS AREA AT LEAST THROUGH THIS MORNING. EXPECT DECREASING CLOUDS IN SUBSIDENCE THIS AFTERNOON. FOR THE MORNING UPDATE WE INCREASED CLOUDS THROUGH THE MORNING AND EARLY AFTERNOON. ALSO ADJUSTED POPS LOWER...KEEPING SLIGHT CHC TO CHC POPS CONFINED TO THE NORTH CENTRAL. UPDATE ISSUED AT 620 AM CDT THU SEP 17 2015 LARGE STRATUS FIELD ACROSS WESTERN NORTH DAKOTA IN COOL ADVECTION IN THE POST COLD FRONTAL ENVIRONMENT. BUFKIT SOUNDINGS SHOW THE CLOUDS SHOULD BEGIN TO BREAK UP SOUTHWEST TO NORTHEAST AFTER 10 AM CDT. WILL KEEP A CHANCE FOR SHOWERS GOING NORTH CENTRAL THROUGH THE MORNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 314 AM CDT THU SEP 17 2015 MAIN FOCUS FOR THE SHORT TERM IS SHOWERS TODAY AND TONIGHT. EARLY THIS MORNING A TROUGH CONTINUED TO PROPAGATE EASTWARD ACROSS THE STATE. EAST OF THE TROUGH...ALONG THE RED RIVER VALLEY...SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP. WEST OF THE TROUGH...WESTERN AND CENTRAL NORTH DAKOTA...THERE WERE A FEW LIGHT SHOWERS AND GUSTY NORTHWEST WINDS. AS THE SURFACE LOW CONTINUES TO PUSH EAST...WRAPAROUND SHOWERS ARE POSSIBLE ACROSS NORTHERN NORTH DAKOTA THROUGH THE MORNING HOURS. ONLY SCATTERED LIGHT SHOWERS ARE FORECAST BY THE SHORT TERM MODELS. WRAPAROUND MOISTURE IS ALSO CAUSING SOME LOW STRATUS TO PUSH INTO WESTERN NORTH DAKOTA. A FAIRLY SUBSTANTIAL STRATUS DECK IS VISIBLE IN ON IR SATELLITE FROM SOUTHEASTERN MONTANA ALL THE WAY UP INTO SOUTHERN CANADA. THERE HAS BEEN A GRADUAL EASTWARD PROGRESSION AND IT IS EXPECTED THAT THIS WILL CONTINUE...EVENTUALLY REACHING THE BIS/MAN AREA. CEILINGS ARE EXPECTED TO LIFT AND SCATTER LATER TODAY AS HIGH PRESSURE MOVES IN. LATE TONIGHT YET ANOTHER LOW DEVELOP EAST OF THE ROCKIES. THIS ONE IS EXPECTED TO REMAIN SOUTH OF NORTH DAKOTA. HOWEVER...SOUTHERN NORTH DAKOTA APPEARS TO BE IN A FAVORABLE POSITION WITH RESPECT TO THE UPPER LEVEL SHORTWAVE TROUGH AND JET STREAK FOR SOME SCATTERED SHOWERS. MOST...IF NOT ALL..RAIN SHOULD STAY ALONG AND SOUTH OF I-94 WITH THE BEST CHANCES ARRIVING AFTER MIDNIGHT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 314 AM CDT THU SEP 17 2015 MAIN FEATURES FOR THE EXTENDED ARE SHOWERS ON FRIDAY FOLLOWED BY GENERALLY DRY CONDITIONS AND QUIET FALL WEATHER FOR THE REMAINDER OF THE PERIOD. THE BROAD LONGWAVE TROUGH WILL BE LIFTING AND MOVING THROUGH THE REGION BY FRIDAY MORNING WITH ONE SHORTWAVE TROUGH LEFT TO BRING SOME LIGHT SHOWERS TO SOUTHERN PORTIONS OF THE REGION. BY SATURDAY THE DOMINANT WESTERLY FLOW ALOFT WILL BRING MAINLY DRY AND QUIET WEATHER FOR THE REGION THROUGH THE WEEKEND INTO EARLY NEXT WEEK. FOR TEMPERATURES...A SLOW BUT STEADY WARMING TREND WILL BE SEEN WITH 60S EXPECTED FRIDAY WARMING THROUGH THE WEEKEND TO THE 70S ON SUNDAY AND THE 70S TO MIDDLE 80S ON MONDAY. THIS WILL BE FOLLOWED BY A PACIFIC COLD FRONT ON MONDAY NIGHT WHICH WILL BRING COOLER WEATHER BACK INTO THE 70S FOR TUESDAY AND WEDNESDAY. PRECIPITATION WILL BE SPOTTY AND LIGHT WITH THIS SYSTEM. NO KILLING FROST YET IN THE OFFING BUT MIN TEMPERATURES IN THE UPPER 30S FRIDAY MORNING AND AGAIN SATURDAY MORNING MAY BRING SOME SCATTERED FROST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 108 PM CDT THU SEP 17 2015 CEILINGS HAVE RAISED TO VFR AT ALL TAF SITES. VFR IS EXPECTED THROUGH THE 18Z TAF PERIOD. MOSTLY CLEAR THIS EVENING. INCREASING VFR CLOUDS FROM WEST TO EAST AT KDIK...KBIS AND KJMS AFTER MIDNIGHT...LOWERING TO LOW VFR FRIDAY MORNING...WITH A POSSIBLE VCSH. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...AJ LONG TERM...WAA AVIATION...TWH
Hazardous weather outlook, Sep 17, 9:50 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 950 AM CDT THU SEP 17 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-181500- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 950 AM CDT THU SEP 17 2015 /850 AM MDT THU SEP 17 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:44 PM CDT | Special Weather Statement | BIS | Billings | 31 min |
| Sep 16, 9:03 PM CDT | Special Weather Statement | BIS | Stark | 27 min |
| Sep 16, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 49 min |
| Sep 17, 12:25 AM CDT | Special Weather Statement | BIS | Bottineau, Dickey, Foster, Kidder, LaMoure, Logan and 7 more | 50 min |
| Sep 17, 1:04 AM CDT | Special Weather Statement | BIS | Logan | 41 min |
| Sep 17, 1:46 AM CDT | Special Weather Statement | BIS | Stutsman | 29 min |
Nearby
Frost Advisories in North Dakota, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.